Help

5 Replies
Anathi - January 29

I just got off my BC pills and now have slight pain on my left abdominals and my br___ts are so tender now could I be preg.? Problem no 2 its my 3rd month of my 6 month waiting period from preeclempsia Oct 06 if pregnant what are there chances of not getting it I'm so scared plizzzzzzz help( I dont want this one )!

 

krissy2006 - January 29

Getting off birth control pills causes many pregnancy like symptoms. When was your last menstrual period? did you just have a baby?

 

Anathi - January 31

My last periods were in Dec this month on the 25 I had pp's and later very light flows for 3 days yet normally I am a very heavy flow of 5-7 days. I've given birth last year Oct 2006

 

Grandpa Viv - January 31

You took bc pills in Nov and Dec but not in January? There's no telling if what you are experiencing is from pill withdrawal or a new pregnancy, except by taking a test. Good luck!

 

Anathi - February 2

Thanks Grandpa Viv! To be frank I'm so scared to test instead the symptoms are increasing. This morning I could not wake up and my back was so acking. But I've made my mind after work I need to get some DIY home test for starters! Actually I would be so happy if it came positive I need a little especially after my loss my DH has been panicing to wait for six months : - )

 

Anathi - February 2

Krissy2006 Hi and thanks but very scared to test lol :. > )

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?